Osaka Journal of Mathematics

Modules over bounded Dedekind prime rings

Hidetoshi Marubayashi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 9, Number 1 (1972), 95-110.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200693540

Mathematical Reviews number (MathSciNet)
MR0308171

Zentralblatt MATH identifier
0243.16002

Subjects
Primary: 16A14
Secondary: 16A12

Citation

Marubayashi, Hidetoshi. Modules over bounded Dedekind prime rings. Osaka J. Math. 9 (1972), no. 1, 95--110. https://projecteuclid.org/euclid.ojm/1200693540


Export citation

See also

  • Part II: Hidetoshi Marubayashi. Modules over bounded Dedekind prime rings. II. Osaka J. Math., Volume 9, Number 3, (1972), 427--445.